MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the returned device was completed.Endologix received one (1) alto delivery system and two polymer kits for an evaluation.The devices were shipped in a large shipping box, within clear biohazard bags.The delivery system was shipped within the original product box.There are two syringes connected to the delivery system.The first syringe was connected to the polymer fill line and it contained approximately 5.5 ml of cured polymer.The second syringe was connected to the balloon fill line and it contained approximately 15 ml of clear liquid.The first polymer kit is marketed with a number one (1), with two syringes attached.One syringe contained approximately 5 ml of cured polymer and the second syringe is empty.The second polymer kit had one (1) syringe connected and it contained approximately 6 ml of cured polymer.There was blood residue present on all the devices.The device was still within the sheath.The stent graft was not returned as it was implanted in the patient as reported.The sheath was removed during decontamination.A visual and limited functional analysis were performed.Upon visual inspection there is a kink present in the guidewire lumen and the oval balloon fill lumen approximately 8 mm proximal to the proximal lumen spacer, there is also a slight bend approximately 10 degrees in the polymer fill line at 8 mm proximal to the proximal lumen spacer location but, the lumen appears patent.The proximal edge of the balloon was invaginated over the proximal balloon leg approximately 3 mm.The bond between the guidewire lumen and the proximal lumen spacer appears to be intact, although the bond between the proximal lumen spacer and the hypotube is broken allowing the proximal lumen spacer to slide out of position.A 0.035" stiff guidewire was inserted into the guidewire lumen prior to physical evaluation.The delivery system arrived with a 25 ml syringe filled with approximately 15 ml of clear fluid, which was used to successfully inflate and deflate the balloon on the bench during the evaluation.There appears to be pure polymer throughout the length of the polymer fill tube and the device was returned with approximately 5.5 ml of cured polymer remaining in the connected syringe.The first polymer fill kit that was used was returned with no polymer present in the fill syringe.The fill syringe adaptor was not present under the green heat shrink tubing as expected.There was approximately 5 ml of cured polymer present in the adjacent syringe connected to the buffer tube of the fill polymer kit.The second fill polymer kit has approximately 5 ml of cured polymer remaining in the adjacent syringe.The auto injectors were returned with the device and they were checked for functionality using the returned syringes and appeared to function as intended.No force data was able to be collected.The handle halves were separated from the chassis.The polymer track was inspected and appeared to be patent through the double y connector and hypotube fitting.The hypotube was dissected at approximately 6 mm proximal to the distal hypotube fitting and the hypotube was removed from the inner lumen of the chassis allowing inspection.The inspection of the inner chassis lumens prove to be unremarkable and as expected with cured polymer visually present throughout the length of the tube without any discontinuities.Based on the information provided and the inspection of the returned device the complaint is unable to be confirmed.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto intraoperative fill problem complaint is unconfirmed due to the lack of an intraoperative angiogram.This is not consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status remains unknown.The final patient status was not made available to endologix.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: awareness date ¿ updated device evaluated by manufacturer- updated investigation finding codes - remove code 3233 investigation conclusion codes - remove code 11 additional manufacturer narrative/corrected data - updated.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device has been returned for evaluation; however, the evaluation has not yet been completed.The device has been returned for evaluation; however, the evaluation has not yet been completed.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto intraoperative fill problem complaint is unconfirmed due to the lack of an intraoperative angiogram.This is not consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status remains unknown.The final patient status was not made available to endologix.A follow-up report will be submitted upon completion of device analysis.
 
Event or Problem Description
The patient was treated for an endovascular aneurysm repair (evar) on (b)(6) 2024, with the implantation of an alto abdominal stent graft system.Initially, percutaneous transluminal angioplasty (pta) was performed on both external iliac arteries (eia).The alto device was inserted from the left access and deployed.During polymer injection, the polymer failed to fill, even in the ipsilateral rings.Attempts to resolve this included re-connecting the autoinjector and removing the green cap from the syringe, but these efforts were unsuccessful.The syringe and autoinjector were replaced, but the issue persisted.Finally, after moving the delivery system up and down, the polymer filled the rings.The limbs were then implanted, and the operation was completed without further complications.The patient¿s status was not provided.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19568180
Report Number3008011247-2024-00072
Device Sequence Number6140572
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)260809(10)FS080723-17
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model NumberTV-AB2680-N
Device Lot NumberFS080723-17
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB.; OVATION IX ILIAC LIMB.; OVATION PRIME FILL POLYMER.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale